# SDR IPXA2017062618625

- Difficulty date: June 12, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD LOWER CARGO BAY FLOORBEAM IS CRACKED.  REPAIRED THE FLOORBEAM IAW SRM 53-40-51, REPAIR 1, FIG 202.  MAJOR
